PDA

View Full Version : Help - Boils, rashes w/ dri skin, and weird red blotches again



RedHairAngel
05-27-2009, 12:28 PM
I have had these things before but with the course of heavy antibodics to clear up the H. plory infection in my stomach those things cleared up too. Then I was in the sun poof I get that sun induced rash np right just cover up and stay out of the sun right. Well now I have the boils again they are popping up everywhere and I mean popping up too. I have them under my boobs, on my belly, my thighs and now my butt cheeks. If that isn't painful enough I have that red round scaley patchy rash showing back up. My lymphnoids are swollen on my chin and under my arms and last night I woke up soaked from night sweats.

I was starting to feel good again finially and then poof I am hit with all this crap.


Debbi

mountaindreamer
05-27-2009, 02:46 PM
oooo debbie,

so sorry that you got zapped even though you took precautions.....this is what is so madening about this crazy disease.

i don't have a lot of experience with the skin issues, but i am sure that others will be along and i know they will be able to help you.

while reading what you are going through, a soaking bath in baking soda sounds soothing to me, but see what the others have to say.

Angel Oliver
05-27-2009, 02:49 PM
Oh sorry to read you are dealing with this.I dont know what to advise so like M.D said...hang in there...someone will be here soon with fab advise to help you.

love
Angel.xxxx

RedHairAngel
05-28-2009, 03:51 PM
So my doctor office had a cancelation this afternoon, I just got back from the doctors, my lab work is off the charts again I have infections everywhere. (DUH swollen lymphnoids and boils dead give away) doc said lymes disease wouldn't respond to immino supressent drugs it would of been made worse. Been off of them a year and three months now. So he has his proof that my immune system isn't functioning. THe good news is that I am going back on antiboidics and Imuran or 6mp the bad news if things dont start to clear up in three days it is back to prednisone and hospital for IV antibodics. So Cross your fingers the antibodics and immune suppresant kick in fast because my sons hs graduation is next friday!

Debbi

lucky7
05-28-2009, 03:57 PM
Im keeping my fingers crossed for you Debbi!!!! Congrats to your son!!!!!

Angel Oliver
05-28-2009, 03:57 PM
Oh Debbi,

I'll hope it works fast for you and thinking of you.Hope you begin to clear up and feel better very soon.

love
Amanda.xxxxxx